MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 11G 5IN MATCH-GROUND FOUR FACET TIP INTRODUCTION NEEDLE; INSTRUMENT, BIOPSY

STRYKER INSTRUMENTS-KALAMAZOO 11G 5IN MATCH-GROUND FOUR FACET TIP INTRODUCTION NEEDLE; INSTRUMENT, BIOPSY
Catalog Number 0306110000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded.
 
Event or Problem Description
It was reported that the cannula broke off in the patient.No attempts were made to remove the device.The procedure was completed successfully and there were no additional adverse consequences reported.

Brand Name
11G 5IN MATCH-GROUND FOUR FACET TIP INTRODUCTION NEEDLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7657980
Report Number0001811755-2018-01130
Device Sequence Number13614456
Product Code KNW
UDI-Device Identifier34546540434280
UDI-Public34546540434280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032943
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306110000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1